| Model Number |
SCLP-400 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Foreign Body Reaction (1868)
| Date of Event |
10/11/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The reported events are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: capsular contracture baker grade iii, exposure.
Event or Problem Description
Healthcare professional called to report left side capsular contracture, baker grade iii and the device has been exposed prior to surgery.The device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: capsular contracture: unable to confirm as it is a medical event not related to the device.Exposure: unable to confirm as it is a medical event not related to the device.Additional observations: white particles on the surface of the shell.Crease flat observed.No further actions are required as the device was implanted.
Event or Problem Description